Advertisement

Potential Analysis

, 29:65 | Cite as

Stochastic Integration of Operator-Valued Functions with Respect to Banach Space-Valued Brownian Motion

  • J. M. A. M. van Neerven
  • L. Weis
Open Access
Article

Abstract

Let E be a real Banach space with property (α) and let W Γ be an E-valued Brownian motion with distribution Γ. We show that a function \(\Psi:[0,T]\to{\mathcal L}(E)\) is stochastically integrable with respect to W Γ if and only if Γ-almost all orbits Ψx are stochastically integrable with respect to a real Brownian motion. This result is derived from an abstract result on existence of Γ-measurable linear extensions of γ-radonifying operators with values in spaces of γ-radonifying operators. As an application we obtain a necessary and sufficient condition for solvability of stochastic evolution equations driven by an E-valued Brownian motion.

Keywords

Stochastic integration in Banach spaces γ-Radonifying operators Property(αMeasurable linear extensions Stochastic evolution equations 

Mathematics Subject Classifications (2000)

Primary 60H05 Secondary 35R15 47B10 60H15 

References

  1. 1.
    Anderson, T.W.: The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities. Proc. Amer. Math. Soc. 6, 170–176 (1955)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    Bogachev, V.I.: Gaussian Measures. Math. Surveys and Monographs, vol. 62. Amer. Math. Soc., Providence, RI (1998)Google Scholar
  3. 3.
    Brzeźniak, Z., van Neerven, J.M.A.M.: Stochastic convolution in separable Banach spaces and the stochastic linear Cauchy problem. Studia Math. 143, 43–74 (2000)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Clément, Ph., de Pagter, B., Sukochev, F., Witvliet, H.: Schauder decompositions and multiplier theorems. Studia Math. 138, 135–163 (2000)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Denk, R., Hieber, M., Prüss, J.: R-boundedness, Fourier multipliers and problems of elliptic and parabolic type. Mem. Amer. Math. Soc. 166, 788 (2003)Google Scholar
  6. 6.
    Diestel, J., Jarchow, H., Tonge, A.: Absolutely Summing Operators. Cambridge Studies in Adv. Math., vol. 34. Cambridge (1995)Google Scholar
  7. 7.
    Fack, Th.: Type and cotype inequalities for noncommutative L p-spaces. J. Operator Theory 17, 255–279 (1987)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Feyel, D., de la Pradelle, A.: Opérateurs linéaires et gaussiens. Potential Anal. 3, 89–105 (1994)CrossRefMathSciNetzbMATHGoogle Scholar
  9. 9.
    Haak, B.: Kontrolltheorie in Banachräumen und Quadratische Abschätzungen. Ph.D. thesis, University of Karlsruhe (2004)Google Scholar
  10. 10.
    Itô, K., Nisio, M.: On the convergence of sums of independent Banach space valued random variables. Osaka J. Math. 5, 35–48 (1968)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kalton, N., Weis, L.: The H -functional calculus and square function estimates (in preparation)Google Scholar
  12. 12.
    Kunstmann, P.Ch., Weis, L.: Maximal L p-regularity for parabolic equations, Fourier multiplier theorems and H -functional calculus. In: Springer Lect. Notes Math. 1855, pp. 65–311. Springer-Verlag (2004)Google Scholar
  13. 13.
    Kwapień, S., Woyczyński, W.A.: Random Series and Stochastic Integrals: Single and Multiple, Probability and Its Applications. Birkhäuser Verlag, Boston (1992)Google Scholar
  14. 14.
    Ledoux, M., Talagrand, M.: Probability in Banach Spaces. Ergebnisse d. Math. u. ihre Grenzgebiete, vol. 23. Springer-Verlag (1991)Google Scholar
  15. 15.
    Le Merdy, C.: The Weiss conjecture for bounded analytic semigroups. J. London Math. Soc. 67, 715–738 (2003)CrossRefMathSciNetzbMATHGoogle Scholar
  16. 16.
    Lust-Piquard, F.: Inégalités de Khintchine dans C p; (1 < p < ∞). C. R. Acad. Sci. Paris Sér. I Math. 303, 289–292 (1986)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Mamporia, B.I.: The stochastic integral of an operator-valued function with respect to a vector-valued Wiener process. Bull. Acad. Sci. Georgian SSR 105, 29–32 (1982)Google Scholar
  18. 18.
    van Neerven, J.M.A.M., Weis, L.: Stochastic integration of functions with values in a Banach space. Studia Math. 166, 131-170 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    de Pagter, B., Ricker, W.: Products of commuting Boolean algebras of projections and Banach space geometry. Proc. London Math. Soc. 91, 483–508 (2005)CrossRefMathSciNetzbMATHGoogle Scholar
  20. 20.
    Pisier, G.: Some results on Banach spaces without local unconditional structure. Compositio Math. 37, 3–19 (1978)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Pisier, G.: Holomorphic semigroups and the geometry of Banach spaces. Ann. of Math. 115(2), 375–392 (1982)CrossRefMathSciNetGoogle Scholar
  22. 22.
    Pisier, G.: The Volume of Convex Bodies and Banach Space Geometry. Cambridge Tracts in Mathematics, vol. 94. Cambridge (1989)Google Scholar
  23. 23.
    Pisier, G., Xu, Q.: Non-commutative L p-spaces. In: Handbook of the Geometry of Banach Spaces, vol. 2. Elsevier (2003)Google Scholar
  24. 24.
    Rosiński, J.: Bilinear random integrals. Dissertationes Mathematicae, vol. 259, 71 pp. (1987)Google Scholar
  25. 25.
    Rosiński, J., Suchanecki, Z.: On the space of vector-valued functions integrable with respect to the white noise. Colloq. Math. 43, 183–201 (1980)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Tomczak-Jaegermann, N.: The moduli of smoothness and convexity and the Rademacher averages of trace classes S p (1 ≤ p < ∞ ). Studia Math. 50, 163–182 (1974)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Vakhania, N.N., Tarieladze, V.I., Chobanyan, S.A.: Probability Distributions in Banach Spaces. D. Reidel Publishing Company, Dordrecht (1987)Google Scholar
  28. 28.
    Zimmermann, F.: On vector-valued Fourier multiplier theorems. Studia Math. 93, 201–222 (1989)MathSciNetzbMATHGoogle Scholar

Copyright information

© The Author(s) 2008

Authors and Affiliations

  1. 1.Department of Applied Mathematical AnalysisDelft University of TechnologyGA DelftThe Netherlands
  2. 2.Mathematisches Institut ITechnische Universität KarlsruheKarlsruheGermany

Personalised recommendations